MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO PRIME ZOOM STRETCHER26INLITTER; STRETCHER, WHEELED, POWERED
Catalog Number 1125000026
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: insufficient information / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 2 malfunction events(s), where it was reported the devices experienced unintended direction of the zoom; unintended motion.No adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
PRIME ZOOM STRETCHER26INLITTER
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24965282
Report Number0001831750-2026-99213
Device Sequence Number10496099
Product Code INK
UDI-Device Identifier07613327278316
UDI-Public7613327278316
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown